Alert archive / Texas / Flash Flood Watches in 2021

Flash Flood Watch 3, NWS Shreveport, LA

May 11, 202121 counties in Texas; 17 parishes in Louisiana; 4 counties in Arkansas

NWS Shreveport, LA issued this flash flood watch at May 11, 2021, 2:04 AM CDT for 21 counties in Texas; 17 parishes in Louisiana; 4 counties in Arkansas. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
May 11, 2021, 2:04 AM CDT (07:04 UTC)
Expired
May 12, 2021, 1:53 AM CDT
In force
24 hr
Issued by
NWS Shreveport, LA
Flood severity
None
All 42 counties

Columbia County, AR, Lafayette County, AR, Miller County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 1 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 7.1 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2021-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2021-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
474 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

388 
WGUS64 KSHV 110704
FFASHV

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Shreveport LA
204 AM CDT Tue May 11 2021

ARZ070>073-LAZ001>006-010>014-017>022-TXZ096-097-108>112-124>126-
136>138-149>153-165>167-112215-
/O.NEW.KSHV.FF.A.0003.210511T0704Z-210512T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Miller-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne-
Lincoln-Union-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-
Natchitoches-Winn-Grant-Caldwell-La Salle-Red River-Bowie-Franklin-
Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-
Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine-
Sabine-
Including the cities of Colfax, Hawkins, Center, Carthage, Magnolia, 
Ruston, Gibsland, Winnsboro, Montgomery, Stamps, Jefferson, Pleasant 
Hill, Mineola, Springhill, Naples, Henderson, Linden, Nacogdoches, 
Bossier City, Columbia, Daingerfield, Clarks, Gilmer, San Augustine, 
Hughes Springs, Lone Star, Lewisville, Mansfield, Coushatta, 
Shreveport, Jonesboro, Queen City, Atlanta, Quitman, Mount Vernon, 
Bernice, Homer, Rusk, Arcadia, Natchitoches, Omaha, Zwolle, 
Pineland, Many, Dry Prong, Farmerville, Stonewall, Clarksville, 
Jena, Martin, Mount Pleasant, Big Sandy, Midway, Ringgold, 
Texarkana, Bogata, Pittsburg, Olla, Marshall, Haynesville, 
Winnfield, El Dorado, Bradley, Tyler, Logansport, Hemphill, Grayson, 
Lufkin, Minden, Jacksonville, Longview, and Monroe
204 AM CDT Tue May 11 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

The National Weather Service in Shreveport has issued a

* Flash Flood Watch for portions of Arkansas...Louisiana and Texas, 
  including the following areas, in Arkansas, Columbia, Lafayette, 
  Miller and Union. In Louisiana, Bienville, Bossier, Caddo, 
  Caldwell, Claiborne, De Soto, Grant, Jackson, La Salle, Lincoln, 
  Natchitoches, Ouachita, Red River, Sabine, Union, Webster and 
  Winn. In Texas, Angelina, Bowie, Camp, Cass, Cherokee, Franklin, 
  Gregg, Harrison, Marion, Morris, Nacogdoches, Panola, Red River, 
  Rusk, Sabine, San Augustine, Shelby, Smith, Titus, Upshur and Wood.

* Through Wednesday morning

* Very heavy rainfall has been observed over the past 48 hours 
  across portions of the region resulting in saturated soils. 
  Additional rainfall totals of near 2 to 3 inches, with isolated 
  higher amounts will be possible through early Wednesday.

* Flooding may occur in urban and poor drainage areas.  Heavy 
  rainfall may also cause flooding of creeks, streams, and rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead to 
Flash Flooding. Flash Flooding is a very dangerous situation. You 
should monitor later forecasts and be prepared to take action should 
Flash Flood Warnings be issued.

Do not enter or cross flowing water or water of unknown depth.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

$$

13
3 follow-up statements
095 
WGUS64 KSHV 112050
FFASHV

Flood Watch
National Weather Service Shreveport LA
350 PM CDT Tue May 11 2021

ARZ070>073-LAZ001>006-010>014-017>022-TXZ096-097-108>112-124>126-
136>138-149>153-165>167-121000-
/O.CON.KSHV.FF.A.0003.000000T0000Z-210512T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Miller-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne-
Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-
Natchitoches-Winn-Grant-Caldwell-La Salle-Bowie-Franklin-Titus-
Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-
Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine-
Including the cities of Texarkana, Stamps, Lewisville, Bradley, 
Magnolia, El Dorado, Shreveport, Bossier City, Minden, 
Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, 
Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, 
Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, 
Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, 
Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, 
Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, 
Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, 
Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins,
Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, 
Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, 
Lufkin, San Augustine, Hemphill, and Pineland
350 PM CDT Tue May 11 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

The Flash Flood Watch continues for

* Portions of Arkansas, Louisiana, and Texas, including the 
  following areas, in Arkansas, Columbia, Lafayette, Miller, and 
  Union. In Louisiana, Bienville, Bossier, Caddo, Caldwell, 
  Claiborne, De Soto, Grant, Jackson, La Salle, Lincoln, 
  Natchitoches, Ouachita, Red River, Sabine, Union, Webster, and 
  Winn. In Texas, Angelina, Bowie, Camp, Cass, Cherokee, 
  Franklin, Gregg, Harrison, Marion, Morris, Nacogdoches, 
  Panola, Red River, Rusk, Sabine, San Augustine, Shelby, Smith, 
  Titus, Upshur, and Wood. 

* Through Wednesday morning

* A large area of moderate to heavy rainfall will continue to
  overspread East Texas, much of Southwest Arkansas, and North
  Louisiana tonight, over areas that remain saturated in wake of
  very heavy rainfall that has fallen since Sunday. Additional 
  rainfall amounts of one to three inches, with isolated higher 
  amounts, will be possible through early Wednesday morning. 

* Flooding may occur in urban and poor drainage areas. Heavy 
  rainfall may also cause flooding of creeks, streams, and 
  rivers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to Flash Flooding. Flash Flooding is a very dangerous situation.
You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

Do not enter or cross flowing water or water of unknown depth.

Stay away or be swept away. River banks and culverts can become
unstable and unsafe.

&&

$$

15
382 
WGUS64 KSHV 120033
FFASHV

Flood Watch
National Weather Service Shreveport LA
733 PM CDT Tue May 11 2021

ARZ070-071-TXZ096-097-108>112-124>126-120145-
/O.CAN.KSHV.FF.A.0003.000000T0000Z-210512T1200Z/
Miller-Lafayette-Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-
Wood-Upshur-Marion-
Including the cities of Hawkins, Mount Pleasant, Clarksville, 
Winnsboro, Stamps, Jefferson, Mineola, Hughes Springs, Naples, 
Linden, Daingerfield, Gilmer, Lone Star, Lewisville, Queen City, 
Atlanta, Quitman, Mount Vernon, Omaha, Big Sandy, Texarkana, Bogata, 
Pittsburg, and Bradley
733 PM CDT Tue May 11 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of southwest Arkansas and 
northeast Texas, including the following areas, in southwest 
Arkansas, Lafayette and Miller. In northeast Texas, Bowie, Camp, 
Cass, Franklin, Marion, Morris, Red River, Titus, Upshur and Wood 
has been cancelled.

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

$$

ARZ072-073-LAZ001>006-010>014-017>022-TXZ136>138-149>153-165>167-
120845-
/O.CON.KSHV.FF.A.0003.000000T0000Z-210512T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-
Caldwell-La Salle-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-Sabine-
Including the cities of Colfax, Lufkin, Carthage, Magnolia, Ruston, 
Arcadia, Montgomery, Tyler, Pleasant Hill, Springhill, Henderson, 
Nacogdoches, Bossier City, Columbia, Clarks, Mansfield, Coushatta, 
Shreveport, Jonesboro, Jacksonville, Bernice, Homer, Rusk, Gibsland, 
Natchitoches, Center, Zwolle, Many, Dry Prong, Farmerville, 
Stonewall, Pineland, Jena, Martin, Midway, Ringgold, Olla, Marshall, 
Haynesville, Winnfield, El Dorado, Logansport, Hemphill, Grayson, 
San Augustine, Minden, Longview, and Monroe
733 PM CDT Tue May 11 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

The Flash Flood Watch continues for

* Portions of Arkansas...Louisiana and Texas, including the 
  following areas, in Arkansas, Columbia and Union. In Louisiana, 
  Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto, Grant, 
  Jackson, La Salle, Lincoln, Natchitoches, Ouachita, Red River, 
  Sabine, Union, Webster and Winn. In Texas, Angelina, Cherokee, 
  Gregg, Harrison, Nacogdoches, Panola, Rusk, Sabine, San Augustine, 
  Shelby and Smith.

* Until 7 AM CDT Wednesday

* Rainfall totals of 1 to 2 inches, with isolated higher amounts 
  possible.

* Flooding may occur in urban and poor drainage areas.  Heavy 
  rainfall may also cause flooding of creeks, streams, and rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead to 
Flash Flooding. Flash Flooding is a very dangerous situation. You 
should monitor later forecasts and be prepared to take action should 
Flash Flood Warnings be issued.

Do not enter or cross flowing water or water of unknown depth.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

$$

05
464 
WGUS64 KSHV 120653
FFASHV

Flood Watch
National Weather Service Shreveport LA
153 AM CDT Wed May 12 2021

ARZ072-073-LAZ001>006-010>014-017>022-TXZ136>138-149>153-165>167-
120800-
/O.CAN.KSHV.FF.A.0003.000000T0000Z-210512T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-
Caldwell-La Salle-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-Sabine-
Including the cities of Colfax, Lufkin, Carthage, Magnolia, Ruston, 
Arcadia, Montgomery, Tyler, Pleasant Hill, Springhill, Henderson, 
Nacogdoches, Bossier City, Columbia, Clarks, Mansfield, Coushatta, 
Shreveport, Jonesboro, Jacksonville, Bernice, Homer, Rusk, Gibsland, 
Natchitoches, Center, Zwolle, Many, Dry Prong, Farmerville, 
Stonewall, Pineland, Jena, Martin, Midway, Ringgold, Olla, Marshall, 
Haynesville, Winnfield, El Dorado, Logansport, Hemphill, Grayson, 
San Augustine, Minden, Longview, and Monroe
153 AM CDT Wed May 12 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of Arkansas...Louisiana and 
Texas, including the following areas, in Arkansas, Columbia and 
Union. In Louisiana, Bienville, Bossier, Caddo, Caldwell, Claiborne, 
De Soto, Grant, Jackson, La Salle, Lincoln, Natchitoches, Ouachita, 
Red River, Sabine, Union, Webster and Winn. In Texas, Angelina, 
Cherokee, Gregg, Harrison, Nacogdoches, Panola, Rusk, Sabine, San 
Augustine, Shelby and Smith has been cancelled.

While scattered showers will continue to be possible this morning, 
this precipitation will not result in any flooding concerns. 
However, please continue to heed remaining road closures from 
earlier heavy rainfall.

$$

13

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood watch went out at May 11, 12:22 AM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, May 11, 12:22 AM CDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1222 AM CDT Tue May 11 2021

.AVIATION...

A mix of ceilings currently with everything from VFR to LIFR,
depending on if you are in or out of convection currently.
Convection is currently confined to our I-20 terminal locations
or terminals north of the corridor and that should remain the case
through the predawn hours. However as we transition to the late
morning hours and especially the afternoon and overnight hours,
convection is expected to become widespread. Therefore, began the
06z taf package with VCTS across most terminals with TEMPO groups
for reductions in VSBY along with ceilings and stronger wind
gusts. Prevailed TSRA for most terminal locations beginning mid to
late morning today, continuing those conditions through the
afternoon and evening hours with prevailing IFR or LIFR ceilings
during this timeframe as well.

13

&&

.PREV DISCUSSION... /issued 1011 PM CDT Mon May 10 2021/

UPDATE.../Tonight/

Convective evolution continues to be tricky to forecast, and hi-
res rapid update models haven't been much help this evening. The
latest HRRR does seem to be initializing better this run, and the
12Z Euro is not too far off on placement of QPF thus far. If these
models have any handle on what will happen during the overnight,
convection should stay mostly confined to our nern half, generally
from around Tyler to Shreveport to Jena and points newd. have
increased PoPs across these areas for the overnight pd. Otherwise,
have made some minor tweaks to temps based on current obs, which
were running a few degrees cooler than previously fcst for the
central portions of the region. Otherwise, fcst is reasonably on
track this evening.

/12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  57  67  53  75 /  90  50  20  10
MLU  59  68  53  74 /  90  60  20  10
DEQ  52  67  48  74 /  60  20  20   0
TXK  53  67  51  74 /  80  30  20   0
ELD  53  68  49  74 /  80  40  20   0
TYR  56  68  53  74 /  80  40  20   0
GGG  56  66  51  74 /  90  40  20   0
LFK  62  68  56  76 /  90  60  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

13/12
Hazardous weather outlook, May 10, 1:55 PM CDT, 12 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
155 PM CDT Mon May 10 2021

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-111900-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
155 PM CDT Mon May 10 2021

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

There is a risk for isolated storms today across portions of the
region today. While widespread severe weather is not expected at
this time, some of the stronger storms may produce large hail,
especially north of the Interstate 20 corridor.  Brief heavy rain
may also result in minor flooding in areas that received heavy
rainfall on yesterday.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Periods of moderate to heavy rainfall will be possible, especially
Tuesday and Tuesday night, which may lead to localized flooding.
Isolated strong storms also can not be ruled out, with hail and
locally gusty winds possible.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed this afternoon and
evening.

20

In the hours before

Special weather statement, May 10, 9:27 PM CDT, 4 hours 37 minutes before
Special Weather Statement
National Weather Service Shreveport LA
927 PM CDT Mon May 10 2021

TXZ126-138-110315-
Harrison TX-Marion TX-
927 PM CDT Mon May 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARION AND CENTRAL
HARRISON COUNTIES UNTIL 1015 PM CDT...

At 927 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Harleton, or 8 miles west of Marshall, moving
northeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Marshall, Jefferson, Karnack, Berea, Woodlawn, Nesbitt and Pruett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3288 9437 3288 9432 3263 9409 3246 9449
      3260 9462
TIME...MOT...LOC 0227Z 230DEG 22KT 3258 9449

33
Local storm report, May 10, 9:46 PM CDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
946 PM CDT MON MAY 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             2 SSE RINGOLD           34.19N 95.12W
05/10/2021  E1.00 INCH       MCCURTAIN          OK   EMERGENCY MNGR

&&
Special weather statement, May 10, 10:11 PM CDT, 3 hours 53 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1011 PM CDT Mon May 10 2021

ARZ050-051-110345-
Howard AR-Sevier AR-
1011 PM CDT Mon May 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SEVIER AND
NORTHEASTERN HOWARD COUNTIES UNTIL 1045 PM CDT...

At 1011 PM CDT, Doppler radar was tracking a strong thunderstorm over
Dierks, moving east at 50 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Dierks, Corinth, Muddy Fork, Lebanon and Provo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3419 9392 3418 9382 3405 9382 3402 9417
      3417 9420 3425 9393
TIME...MOT...LOC 0311Z 261DEG 44KT 3414 9405

33
Special weather statement, May 11, 12:57 AM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1257 AM CDT Tue May 11 2021

TXZ124-125-136-137-150-110645-
Upshur TX-Gregg TX-Smith TX-Wood TX-Rusk TX-
1257 AM CDT Tue May 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SMITH...NORTHWESTERN
RUSK...SOUTHEASTERN WOOD...SOUTHWESTERN UPSHUR AND SOUTHWESTERN GREGG
COUNTIES UNTIL 145 AM CDT...

At 1257 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lindale, or 11 miles southeast of Mineola, moving east at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Kilgore, Gladewater, Gilmer, Lindale, Big Sandy, Hawkins, Clarksville
City, Liberty City, West Mountain, Hoard, Winona, Union Grove, Warren
City, Red Springs, Laird Hill and Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3244 9545 3262 9545 3272 9490 3230 9489
TIME...MOT...LOC 0557Z 271DEG 27KT 3254 9536

33
Special weather statement, May 11, 1:12 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Shreveport LA
112 AM CDT Tue May 11 2021

TXZ124-136-110700-
Smith TX-Wood TX-
112 AM CDT Tue May 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SMITH AND WOOD
COUNTIES UNTIL 200 AM CDT...

At 112 AM CDT, Doppler radar was tracking a strong thunderstorm near
Grand Saline, or 9 miles west of Mineola, moving east at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Mineola, Quitman, Hawkins, Hoard, Hainesville, Golden, Forest Hill
and Alba.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3282 9564 3290 9520 3262 9515 3260 9516
      3258 9559 3269 9559 3271 9561 3272 9564
TIME...MOT...LOC 0612Z 264DEG 34KT 3270 9564

33
Special weather statement, May 11, 1:55 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Shreveport LA
155 AM CDT Tue May 11 2021

LAZ020-022-110745-
La Salle LA-Grant LA-
155 AM CDT Tue May 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRANT AND CENTRAL LA
SALLE PARISHES UNTIL 245 AM CDT...

At 155 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Midway, or 19 miles northeast of Pineville, moving
east at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Jena, Midway, Nebo, Rogers and Catahoula Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3147 9218 3148 9218 3147 9219 3148 9220
      3145 9234 3163 9238 3177 9201 3149 9201
TIME...MOT...LOC 0655Z 256DEG 24KT 3156 9222

33

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:47 PM CDTRiver Flood WarningSHVGregg64 hr
May 10, 8:41 PM CDTSpecial Weather StatementSHVCamp, Morris, Upshur, Wood64 min
May 10, 9:27 PM CDTSpecial Weather StatementSHVHarrison, Marion48 min
May 10, 9:29 PM CDTSevere Thunderstorm WarningSHVRed River46 min
May 11, 12:57 AM CDTSpecial Weather StatementSHVSmith48 min
May 11, 1:12 AM CDTSpecial Weather StatementSHVWood48 min
May 11, 2:38 AM CDTSpecial Weather StatementSHVGregg52 min
May 11, 3:20 AM CDTSpecial Weather StatementSHVHarrison40 min
May 11, 3:28 AM CDTAreal Flood AdvisorySHVHarrison4 hr
May 11, 8:04 AM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston36 days
May 11, 9:22 AM CDTRiver Flood WarningSHVGregg, Smith, Upshur, Wood39 days
May 11, 9:25 AM CDTRiver Flood WarningSHVFranklin, Morris, Red River, Titus3 days
May 11, 9:25 AM CDTRiver Flood WarningSHVFranklin, Morris, Titus5 days
May 11, 11:15 AM CDTSpecial Weather StatementSHVCherokee45 min
May 11, 11:59 AM CDTSpecial Weather StatementSHVCherokee31 min
May 11, 12:31 PM CDTSpecial Weather StatementSHVCherokee44 min
May 11, 1:32 PM CDTSpecial Weather StatementSHVSmith43 min
May 11, 1:34 PM CDTSpecial Weather StatementSHVGregg41 min
May 11, 2:12 PM CDTSpecial Weather StatementSHVCass, Marion48 min
May 11, 2:15 PM CDTSpecial Weather StatementSHVHarrison45 min
May 11, 2:21 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Rusk, Smith, Upshur37 min
May 11, 2:50 PM CDTSpecial Weather StatementSHVCherokee, Smith40 min
May 11, 2:56 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk17 min
May 11, 3:01 PM CDTSevere Thunderstorm WarningSHVCherokee, Gregg, Rusk, Smith48 min
May 11, 3:59 PM CDTSevere Thunderstorm WarningSHVCherokee, Gregg, Harrison, Nacogdoches, Panola, Rusk and 1 more61 min
May 11, 4:18 PM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee42 min
May 11, 5:01 PM CDTSpecial Weather StatementSHVAngelina59 min
May 11, 6:00 PM CDTSpecial Weather StatementSHVAngelina45 min
May 11, 6:14 PM CDTSevere Thunderstorm WarningSHVAngelina28 min
May 10, 8:13 PM CDTSpecial Weather StatementSHVGrant, Natchitoches47 min
May 10, 11:24 PM CDTAreal Flood AdvisorySHVBossier, Caddo3 hr
May 11, 1:55 AM CDTSpecial Weather StatementSHVLaSalle50 min
May 11, 4:38 AM CDTSpecial Weather StatementSHVLaSalle37 min
May 11, 7:29 AM CDTSpecial Weather StatementSHVLaSalle46 min
May 11, 7:39 AM CDTSpecial Weather StatementSHVDe Soto, Sabine51 min
May 11, 9:25 AM CDTSpecial Weather StatementSHVClaiborne35 min
May 11, 3:26 PM CDTSpecial Weather StatementSHVCaddo64 min
May 10, 9:56 PM CDTSevere Thunderstorm WarningSHVSevier49 min
May 10, 10:11 PM CDTSpecial Weather StatementSHVHoward34 min
May 11, 3:37 AM CDTSpecial Weather StatementSHVLittle River53 min
May 11, 12:04 PM CDTSpecial Weather StatementSHVHoward26 min

Nearby

Flash Flood Watches in Texas, 2021Flash Flood Watches in Louisiana, 2021Flash Flood Watches in Arkansas, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.